# SDR SWAA2024112554736

- Difficulty date: October 30, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT BS540; LBL25-LBL45; WL208.<[01] REMOVED DAMAGED PANEL; BRAKE ASSY IAW SRM 51-40-02. INSTALLED NEW PANEL; BRAKE ASSY IAW SRM 51-40-02 AND DWG 143A0060 REV: A.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
